# SDR SWAA2021111643722

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737*
- Aircraft serial: 36669
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 THRESHOLD EMERGENCY EXIT LENS BROKEN ; / [01] R&R L1 THRESHOLD EMERGENCY EXIT LIGHT ASSEMBLY IAW AMM 33-51-01.
